Topological Methods in Nonlinear Analysis

Degree formulas for maps with nonintegrable Jacobian

Luigi Greco, Tadeusz Iwaniec, Carlo Sbordone, and Bianca Stroffolini

Full-text: Open access

Article information

Source
Topol. Methods Nonlinear Anal., Volume 6, Number 1 (1995), 81-95.

Dates
First available in Project Euclid: 16 November 2016

Permanent link to this document
https://projecteuclid.org/euclid.tmna/1479265350

Mathematical Reviews number (MathSciNet)
MR1391946

Zentralblatt MATH identifier
0854.58005

Citation

Greco, Luigi; Iwaniec, Tadeusz; Sbordone, Carlo; Stroffolini, Bianca. Degree formulas for maps with nonintegrable Jacobian. Topol. Methods Nonlinear Anal. 6 (1995), no. 1, 81--95. https://projecteuclid.org/euclid.tmna/1479265350


Export citation

References

  • \ref\key B F. Bethuel, The approximation problem for Sobolev maps between two manifolds, Acta Math., 167 (1991), 153–206
  • \ref\key BNH. Brezis and L. Nirenberg, Degree theory and BMO; part I: compact manifolds without boundary, preprint, Courant Institute, Rutgers University(1995); Selecta Math., to appear
  • \ref\key EMM. Esteban and S. Müller, Sobolev maps with integer degree and applications to Skyrme's problem, Proc. Roy. Soc. London Ser. A, 436 (1992), 197–201
  • \ref\key GIML. Greco, T. Iwaniec and G. Moscariello, Limits of the improved integrability of the volume forms , Indiana Univ. Math. J., 44(1995), 305–339
  • \ref\key HC. Hamburger, A remark on the degree of Sobolev maps with integrable Jacobian, preprint, Mathematisches Institut der Universität, Bonn(1995)
  • \ref\key IT. Iwaniec, Integrability theory of the Jacobians, preprint, Lipschitz Lectures, Bonn (1995)
  • \ref\key ILT Iwaniec and A. Lutoborski, Integral estimates for null-Lagrangians, Arch. Rational Mech. Anal., 125(1993), 25–79
  • \ref\key IST. Iwaniec and C. Sbordone, On the integrability of the Jacobian under minimal hypothesis, Arch. Rational Mech. Anal., 119 (1992), 129–143
  • \ref\key ISST. Iwaniec, C. Scott and B. Stroffolini, Nonlinear Hodge theory on manifolds with boundary, preprint
  • \ref\key NJ. Nash, The imbedding problem for Riemannian manifolds, Ann. of Math., 63 (1956), 20–63
  • \ref\key RRTJ. W. Robbin, R. C. Rogers and B. Temple, On weak continuity and the Hodge decomposition, Trans. Amer. Math. Soc., 303 (1987), 609–618
  • \ref\key SC. Scott, L$^p$-theory of differential forms on manifolds, Trans. Amer. Math. Soc., 347(1995), 2075–1096